# SDR SIMA20170522001

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 31,403 hours, 26,993 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 23078098
- Part serial: KB11782
- Condition: Failed
- Location: Oil Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

DURING DESCENT OUT OF FL 250, DISCOVERED THE NR 2 ENGINE OIL TEMP IN RED, INDICATION SHOWING 156 DEGREES AND CLIMBED TO 205 DEGREES, DURING AN IDLE DESCENT.  OIL TEMP DID DECREASE TO GREEN RANGE FOR ABOUT 2 MINUTES THEN CLIMBED BACK TO RED RANGE AGAIN.  A PRECAUTIONARY ENGINE SHUTDOWN WAS ACCOMPLISHED.  NO FIRE OR SMOKE INDICATING IN FLIGHT OF AFTER LANDING,  LANDED SINGLE ENGINE.  POSTFLIGHT FOUND SMOKE LIKE STAIN.  REMOVED AND REPLACED OIL TEMPERATURE SWITCH IAW MANUAL 79-31-10.  R & R OIL LOW PRESSURE SWITCH IAW MANUAL 79-33-10.  OPS & LEAK CHECKED GOOD.
